# SDR MASA2008121300742

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 15,901 hours, 15,174 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 7304 IAD-JAX - CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO BOTH STAB TRIMS FAILED.  MX CLEANED STAB TRIM, DISCONNECT AND ENGAGE SWITCHES.
